Author Topic: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??  (Read 9278 times)

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #20 on: November 27, 2013, 04:57:25 pm »
Yes. My low T was entirely benzo related. Many years on Androgel but now off and post-jump my T levels are back in normal range.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #21 on: November 27, 2013, 05:00:57 pm »
I have a feeling the benzos tanked mine.  Hoping it will correct now too with some help.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #22 on: November 27, 2013, 07:11:14 pm »
My whole body feels out of balance.... My all day anxiety is the very worst.... I've dropped my test shots from 400mg every 15 days to 75 mg per week over the last six months.... The anxiety the day after my shot is unbearable .....I'm in big trouble.... I need to find help or I will have to go to the ER again before I hurt myself.... I don't have any plans to hurt myself.... But I just can't keep feeling like this every day...any input?? Thanks sooo much

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #23 on: November 28, 2013, 10:21:05 pm »
[...] perhaps get bloodowrk first to see where you stand, but yes in general HCG to get the testes working again since they have been shut down.  If they respond then you need to get your pituitary back on line with clomid or nolvadex.  Google PCT or Power PCT and you will get a bunch of specifics.

Do not touch HCG that would raise your proges, estrogen and all other femal hormones.  Your body will still make some test
but low dose as soon as you recover jump back on it again. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: DOES ANYONE IF TAKING TESTOSTERONE EFFECT BENZO WITHDRAW??
« Reply #24 on: November 28, 2013, 11:04:06 pm »
Just to be clear, I was diagnosed with low-T 3 years ago prior to entering the wonderful world of benzos.  My T levels were "low normal" at that time. Also at that time, I was a fat, sedentary, no-exercise tub of lard.  My cholesterol was over 200, I was pre-diabetic by all other measures, and I had fatty liver disease. Then I got my act together, changed my diet, started exercising (a lot).  I went from 197 lbs (I'm only 5'6") to 160 and all those numbers normalized. I didn't realize at that time that my lifestyle might have affected my T levels (and my dr never suggested that). After my run-in with benzos, I wanted to be rid of all unnecessary drugs including T and give myself a chance to see whether my new healthy lifestyle would also address my T issues.  I don't need the T levels of a 20 year-old, but I don't want the T-levels of a 90 year-old either.

I didn't experience any bad side-effects from my T injections before or after I quit benzos.

Anyway, I stopped taking my injections (200mg T cypionate EOW) on August 11.  At 1 month and even 2 months out I wasn't feeling too badly in general although I could definitely tell the difference.  My workouts weren't as easy and I gained some belly fat.  But I didn't expect my T levels to just bounce back right away so I wasn't too worried about these minor setbacks. I had bloodwork done a few weeks ago and my total T was 300. That's well below normal, but it at least looks like my body is producing some T.

I've been struggling with insomnia since I stopped the benzos (7-8 months ago). 2 weeks ago, during a particularly bad bout of insomnia (with some heart palpitations and other stuff), I got pretty depressed.  And I wondered whether that could be due to my stopping T or whether I was just in a particularly bad wave. So I gave in and took an injection 2 weeks ago.  I felt a bit better, but I really can't tell whether it's the T or I'm just over a bout of depression.

It has occurred to me that now may not be the best time to try this particular experiment.  Dealing with benzo withdrawal is challenging enough. However, I really want to not be dependent on any drugs if I can help it. And I didn't realize 3 years ago when I started T that it might be a life sentence.  If for some reason, I'm no longer able to produce sufficient T myself, then so be it, I guess I have no choice. But I'd like to be able to find out without having to live through some long bout of depression to do so.

Use of HCG and PCT in general appears to be controversial as evidenced by the comments from [...] and [...].  And my dr who said, "Oh, you can just stop the T injections any time you want without doing anything special" may be well-meaning, but clueless.

Thanks for letting me rant about this.  I realize it's a bit off-topic.

-b
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.